# SDR CA131126006

- Difficulty date: November 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,079 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D100232425
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL AT 0 DEG POSITION ON APPROACH.  ALL INBD AND OTBD ACTUATORS REPLACED. SYSTEM OPS CHECKED OK.
